# SDR GLBA20060900

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 31,984 hours, 35,113 cycles
- Engine: Pwa PW118
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNSHEDULED LANDING, FLIGHT 5045, AFTER TAKEOFF AT APPROXIMATELY 8000FT.  PILOTS REPORTED SMOKE THAT APPEARED TO BE COMING FROM THE RT SIDE PANEL. MAINTENANCE PERFORMED HIGH POWER ENGINE RUNS AND PERFORMED OPERATIONAL CHECKS OF THE ENVIRONMETAL SYSTEM. MAINTENANCE FOUND THE LT RECIRCULATION FAN INOPERATIVE AND PLACED THE AFFECTED ITEM ON MEL 21-25-1 CATEGORY C. MAINTENANCE REMOVED AND REPLACED THE RECIRCUALTION FAN PER EMB-120 MM 21-25-02. OPERATIONAL CHECK NORMAL.
